ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О линейных операторах действующих в пространствах с нерегулярной индефинитной метрикой

Ларионов, Е. А. (1969) О линейных операторах действующих в пространствах с нерегулярной индефинитной метрикой. ՀՍՍՀ ԳԱ Զեկույցներ, 49 (3). pp. 113-117.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1204Kb

Item Type:Article
Additional Information:Ոչ ռեգուլյար ինդեֆինիտ մետրիկայով տարածություններում գործող գծային օպերատորների մասին։
Uncontrolled Keywords:Լարիոնով Ե. Ա.
Subjects:Q Science > QA Mathematics
ID Code:2885
Deposited By:NAS Reports
Deposited On:27 Apr 2012 15:08
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page